# SDR ASOA20141214148H

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 24,442 hours, 24,679 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Overheated
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE CABIN. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE R & R THE LIGHT BALLAST ON RO 19 AND 21, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
